MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1182/blood-2018-11-876839

Медицинская библиотека · Blood · 2019

Bad weed: synthetic cannabinoid-associated coagulopathy.

Arepally Gowthami M, Ortel Thomas L

СтатьяОбзорПеревод в очереди

Аннотация

Recent multistate outbreaks of coagulopathy caused by brodifacoum-tainted synthetic cannabinoids or "fake weed" highlight the public health impact of long-acting anticoagulant rodenticides (LAARs). Patients presenting with this syndrome have had recent exposure to synthetic cannabinoids, evidence of isolated vitamin K antagonism with or without bleeding, and detectable levels of brodifacoum and other LAARs in circulation. This article will provide information on synthetic cannabinoids, LAARs, and coagulopathic manifestations arising from use of adulterated synthetic cannabinoids and their management.

Для цитирования: Arepally Gowthami M, Ortel Thomas L. Bad weed: synthetic cannabinoid-associated coagulopathy.. Blood. 2019. DOI: 10.1182/blood-2018-11-876839.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.